Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Areolar monogenic functions


Author: R. N. Haskell
Journal: Bull. Amer. Math. Soc. 52 (1946), 332-337
MathSciNet review: 0015178
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. Binney, An elliptic system of integral equations on summable functions, Trans. Amer. Math. Soc. 37 (1935), no. 2, 254–265. MR 1501786, 10.1090/S0002-9947-1935-1501786-X
  • 2. Nicolas Ciorănescu, Sur un problème pour les fonctions harmoniques dans un cercle, Bull. École Polytech. Bucarest [Bul. Politehn. Bucureşti] 13 (1942), 26–30 (French). MR 0013201
  • 3. John De Cicco, Survey of polygenic functions, Scripta Math. 11 (1945), 51–56. MR 0012684
  • 4. G. C. Evans, An elliptic system corresponding to Poisson's equation, Acta Univ. Szeged, vol. 6 (1932-1934) pp. 27-33.
  • 5. E. Kasner, General theory of polygenic or non-monogenic functions. The derivative congruence of circles, Proc. Nat. Acad. Sci. U.S.A. vol. 14 (1928) pp. 75-82.
  • 6. O. D. Kellogg, Foundations of potential theory, Berlin, 1929.
  • 7. D. Menchoff, Les conditions de monogénéité, Actualités Scientifiques et Industrielle, No. 329, Paris, 1936.
  • 8. D. Pompeiu, Sur une classe de fonctions d'une variable complex, Rend. Circ. Mat. Palermo vol. 33 (1912) pp. 108-113.
  • 9. S. Saks, Theory of the integral, New York, 1937.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08576-6